Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lakers247

Going to take accutane in 1 week. Really scared and nervous.

I'm really nervous, can someone tell me their worst experience or permanent damage cause by Accutane?

I'm not sure how many people get side affects, but the mental ones scare me.

Btw I'm only 17 years old. Male, so not sure if that makes it worse.

Edited by Lakers247

Share this post


Link to post
Share on other sites

Don't worry so much about the mental ones, you will know when something is wrong. If you feel different emotionally, contact your dermatologist right away. Some of the side effects I had were back pain and joint pain in my knees and ankles. Also, my stomach hurt for a good two or three weeks during the treatment, but was supposedly not caused by the accutane. I beg to differ, but it is what it is.

Share this post


Link to post
Share on other sites
I'm really nervous, can someone tell me their worst experience or permanent damage cause by Accutane?

I'm not sure how many people get side affects, but the mental ones scare me.

Btw I'm only 17 years old. Male, so not sure if that makes it worse.

If I have any mental changes or what not, can it be permenent? And also I'm afraid that I won't realize that it was the medication that changed me or something.

Share this post


Link to post
Share on other sites

Hey! I'm 16 and a male lol. This will be the end of my week 5 on accutane 50mg and don't worry you will be perfectly fine! I havn't really experienced anything other than my mildly dry lips and dry + flaky skin. Try not to stress over it too much because it's not good for your health.

Share this post


Link to post
Share on other sites

im 17 and on 80mg a day and only experienced 3 nosebleeds (in the first two weeks) and dry skin / chapped lips.

one of the last things you should worry about is mental side affects there very uncommon and hardly any reported or 'known' . get good moisturizer and chapstick

I'm really nervous, can someone tell me their worst experience or permanent damage cause by Accutane?

I'm not sure how many people get side affects, but the mental ones scare me.

Btw I'm only 17 years old. Male, so not sure if that makes it worse.

Edited by tblaze04

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×